# SDR QXEA0300337

- Difficulty date: March 7, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 12,000 hours, 16,986 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPS SET AT 1050 FOR BRAKING AND POWER LEVELS REDUCED TO FLIGHT IDLE NR 1 ENGINE TORQ STARTED TO SURGE +/- 5 PERCENT FROM 10 PERCENT TORQUE, AND PROP RPM INCREASED.  TROUBLESHOOTING NOTED NR 1 ENGINE FAILED OPERATION TEST OF BETA LOCKOUT SYSTEM DUE TO POWER LEVER SWITCH 6141S3 ACTUATING ABOVE FLIGHT IDLE.  ADJUSTED 6141S3.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
